Ladies, I need advice

Discussion in 'Lipotrim Forum' started by Yasmine, 26 June 2009.

  1. Yasmine

    Yasmine One last chance

    Ok, I know I'm on LT, but when I came off and was eating again I would of thought my periods would return, but they haven't and it's been over 6 months :(

    I'm gonna check with the doctors after my holiday if they don't return when I'm away.

    Will they come back or am I screwed?
  2. Lynn8124

    Lynn8124 Well-Known Member

    Hmm you're not back on food very long as far as I know? Your hormones maybe need a while to settle back to how they were. A visit to the doc would be a good idea in a week or 2 if nothing happens, hope you get it sorted.:)
  3. Theresa6

    Theresa6 Well-Known Member

    Hi Yasmine,

    DO you have any other conditions?? PCOS, diabetes, thyroid probs? Sometimes these can affect your periods. Do you use any kind of hormone contraception, pill, implant, injection?

    I'd say if all the above are a 'no' then maybe being really chilled and relaxed when on holiday will kick start your system. You've lost weight over an 8 month period and your BMI is within normal so this shouldnt be the problem (although the dr will rule that out). Often girls with a really low BMI miss periods.

    If you have recently come off a hormonal contraceptive then periods can be erratic for about a year, particularly with the implant/injection.
  4. Yasmine

    Yasmine One last chance

    Thanks ladies, lyn I'll be sure to check up with the doctors.

    Theresa, I don't have diabetes or any of the stuff you stated, not sure about PCOS. My hormones though are terribly unbalanced, before LT, they would come late a lot of the time, be extremely heavy, sometimes I would have a period for 2 days, they'd stop then two weeks later, so much blood. I went to my doctor before, he recommended balancing them, but my mum doesn't want me to.
  5. Theresa6

    Theresa6 Well-Known Member

    When you say, 'balancing them' do you mean your GP wanted to put you on the pill for 6 months.

    One of my girls has awful periods and consequently gets severely anaemic. Whe she was 14 I took her to the GP and asked if he would do blood tests to confirm. When they came back it confirmed anaemia and we decided that the pill was the best course of action in conjunction with iron tablets. In the end she stayed on it for a year as her iron and iron stores had been so low it took that long to get them back to within normal range. She had been having periods that lasted 7-10days then 2 weeks off then 3 days again and then 3 weeks off then 7-10days. Very erratic and very heavy and painful on the 10 day stretch. When she came back off it after the year they were regular, thank God. She is now nearly 18 and will always have mild anaemia but at least I can keep an eye on that!

    The pill is good for regulating periods if you dont have any side effects from it. The best one is these circumstances is the one with your name!
  6. JanD

    JanD maintaining since June'09

    Yas - you need to be eating 'normally' for a few weeks for your body to get back to normal.

    You've been tfr-ing then eating, then bingeing then tfr-ing again and now you're tfr-ing for the 3rd? time in a very short period of time. You can't expect your body to know what's going on so quickly. I'm sure your holiday will sort you out! :) xx
  7. ChellyWellyBoot

    ChellyWellyBoot I will be skinny again!!!

    Yep gas everyone is right.

    My periods were still irregular til about a month ago when I went back on the pill, were still young yas and our bodies won't be perfect yet! But yeah I'd go to the doctors just to make sure chick xxx

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.